Alert archive / Illinois / Freeze Warnings in 2016

Freeze Warning 3, NWS Lincoln, IL

April 4, 201627 counties in Illinois

NWS Lincoln, IL issued this freeze warning at Apr 4, 2016, 3:41 AM CDT for 27 counties in Illinois. It took effect at Apr 5, 2016, 1:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 4, 2016, 3:41 AM CDT (08:41 UTC)
In effect from
Apr 5, 2016, 1:00 AM CDT
Expired
Apr 5, 2016, 8:00 AM CDT
In force
7 hr
Issued by
NWS Lincoln, IL
All 27 counties

Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Mason County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Vermilion County, IL

The radar

The Lincoln radar (KILX), 74 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.7 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2016-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2016-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 267 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2816 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
267 m²/s²
0-3 km storm-relative helicity
567 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

036 
WWUS73 KILX 040841
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
341 AM CDT MON APR 4 2016


ILZ040>057-061>063-066>068-071>073-041645-
/O.UPG.KILX.FZ.A.0001.160405T0600Z-160405T1300Z/
/O.NEW.KILX.FZ.W.0003.160405T0600Z-160405T1300Z/
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...RUSHVILLE...HAVANA...LINCOLN...
CLINTON...MONTICELLO...CHAMPAIGN...URBANA...DANVILLE...
BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE...
SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA...
CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL...
EFFINGHAM...NEWTON...ROBINSON...FLORA...OLNEY...LAWRENCEVILLE
341 AM CDT MON APR 4 2016

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT TUESDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE...LOWS ARE EXPECTED TO REACH 26 TO 31 DEGREES LATE 
  MONDAY NIGHT. 

* IMPACTS...SENSITIVE VEGETATION MAY BE KILLED OR DAMAGED IF 
  ACTIONS ARE NOT TAKEN TO MITIGATE THE EFFECTS OF THE COLD 
  MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
4 follow-up statements
727 
WWUS73 KILX 041457
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
957 AM CDT MON APR 4 2016


ILZ040>057-061>063-066>068-071>073-042100-
/O.CON.KILX.FZ.W.0003.160405T0600Z-160405T1300Z/
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...RUSHVILLE...HAVANA...LINCOLN...
CLINTON...MONTICELLO...CHAMPAIGN...URBANA...DANVILLE...
BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE...
SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA...
CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL...
EFFINGHAM...NEWTON...ROBINSON...FLORA...OLNEY...LAWRENCEVILLE
957 AM CDT MON APR 4 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
TUESDAY...

* TEMPERATURE...LOW TEMPERATURES WILL DROP INTO THE UPPER 20S TO
  AROUND 30 DEGREES TONIGHT.

* IMPACTS...SENSITIVE VEGETATION MAY BE KILLED OR DAMAGED IF
  ACTIONS ARE NOT TAKEN TO MITIGATE THE EFFECTS OF THE COLD
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

BARNES
789 
WWUS73 KILX 042053
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
353 PM CDT MON APR 4 2016

ILZ040>057-061>063-066>068-071>073-050900-
/O.CON.KILX.FZ.W.0003.160405T0600Z-160405T1300Z/
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...RUSHVILLE...HAVANA...LINCOLN...
CLINTON...MONTICELLO...CHAMPAIGN...URBANA...DANVILLE...
BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE...
SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA...
CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL...
EFFINGHAM...NEWTON...ROBINSON...FLORA...OLNEY...LAWRENCEVILLE
353 PM CDT MON APR 4 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
TUESDAY...

* TEMPERATURE...LOW TEMPERATURES WILL DROP INTO THE UPPER 20S TO 
  AROUND 30 DEGREES TONIGHT. 

* IMPACTS...SENSITIVE VEGETATION MAY BE KILLED OR DAMAGED IF 
  ACTIONS ARE NOT TAKEN TO MITIGATE THE EFFECTS OF THE COLD 
  CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

BARNES
202 
WWUS73 KILX 050901
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
401 AM CDT TUE APR 5 2016

ILZ040>057-061>063-066>068-071>073-051300-
/O.CON.KILX.FZ.W.0003.000000T0000Z-160405T1300Z/
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...RUSHVILLE...HAVANA...LINCOLN...
CLINTON...MONTICELLO...CHAMPAIGN...URBANA...DANVILLE...
BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE...
SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA...
CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL...
EFFINGHAM...NEWTON...ROBINSON...FLORA...OLNEY...LAWRENCEVILLE
401 AM CDT TUE APR 5 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TEMPERATURE...LOW TEMPERATURES WILL DROP INTO THE UPPER 20S TO 
  AROUND 30 DEGREES TONIGHT. 

* IMPACTS...SENSITIVE VEGETATION MAY BE KILLED OR DAMAGED IF 
  ACTIONS ARE NOT TAKEN TO MITIGATE THE EFFECTS OF THE COLD 
  CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

AUTEN
381 
WWUS73 KILX 051258
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
758 AM CDT TUE APR 5 2016

ILZ040>057-061>063-066>068-071>073-051400-
/O.EXP.KILX.FZ.W.0003.000000T0000Z-160405T1300Z/
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...RUSHVILLE...HAVANA...LINCOLN...
CLINTON...MONTICELLO...CHAMPAIGN...URBANA...DANVILLE...
BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE...
SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA...
CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL...
EFFINGHAM...NEWTON...ROBINSON...FLORA...OLNEY...LAWRENCEVILLE
758 AM CDT TUE APR 5 2016

...FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING...

TEMPERATURES HAVE BEGUN TO WARM TO ABOVE FREEZING...SO THE FREEZE
WARNING WILL BE ALLOWED TO EXPIRE.

$$

AUTEN

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this freeze warning went out at Apr 3, 11:57 PM CDT, 3 hours 44 minutes earlier.

Area forecast discussion, Apr 3, 11:57 PM CDT, 3 hours 44 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1157 PM CDT SUN APR 3 2016

.UPDATE...
Issued at 855 PM CDT Sun Apr 3 2016

Scattered showers and isolated thunderstorms are moving into
northern portions of the central IL forecast area this evening
ahead of a cold front currently located from SE Wisconsin into SW
Iowa. Breezy 15-25 mph winds and some gusts into the 30-40 mph
range continue to precede these showers and with warm and dry
conditions with temperatures 65-70 degrees and dewpoints in the
30s...we could see isolated wind gusts to 50 mph. Behind the
front...winds will switch to northerly and remain a brisk 15 mph
through the day tomorrow. Temperatures should eventually drop
rapidly...with lows ranging from 37 in Galesburg to 49 in
Lawrenceville by morning. The current forecast is well on track
and no updates are needed this evening.

&&

.SHORT TERM...(Tonight)
ISSUED AT 258 PM CDT Sun Apr 3 2016

Southwest winds so far have been staying just below wind advisory
criteria in our northern CWA, though Galesburg briefly reached it
early this afternoon with sustained winds just over 30 mph for at
least an hour and wind gusts near 45 mph. Pontiac and Macomb
currently having sustained winds of 30-34 mph. The 925 mb winds
actually continue to increase to 45-55 kts through early evening and
will therefore keep the wind advisory going through 7 pm over areas
north of a Taylorville to Charleston to Terre Haute line.

Strong 998 mb surface low pressure over southeast MN near WI border
to track ESE to near Detroit in southeast lower MI by midnight
tonight and into north central PA by 12Z/7 am Monday as it weakens
to 1005 mb. This to push a cold front southward across the IL river
valley later this evening and over the rest of central and southeast
IL during overnight. SPC has general risk of thunderstorms this
evening ahead of cold front pretty much where the wind advisory is
and added slight chance of thunderstorms this evening to account for
this and match up with neighbors. But shower and thunderstorm
chances will remain low tonight with limited moisture to work with.
Gusty sw winds ahead of cold front this evening to turn northerly
behind the front and diminish to 10-20 mph overnight. Lows overnight
range from upper 30s from I-74 north to upper 40s in southeast IL
where cold front moves through late tonight.

.LONG TERM...(Monday through Sunday)
ISSUED AT 258 PM CDT Sun Apr 3 2016

The start of the work week will be chilly, with below normal high
temps due to the arrival of a Canadian air mass. 850mb temps are
expected to drop into the -6C to -10C range by late afternoon, which
will limit high temps to the upper 40s and lower 50s. Clear skies
and light winds Monday night will help set the stage for freezing
conditions. The growing season has started early primarily for areas
south of a line from rushville to Champaign/Danville. Therefore, we
will issue a Freeze Watch for Monday night for areas along and south
of that line.

Tuesday will feature the start of a warming trend, but it will not
be quite as dramatic as Sunday. Highs will remain slightly below
normal in the low to mid 50s, as afternoon clouds increase ahead of
the next low pressure system. A few light showers could affect areas
NW of the IL river late Tuesday afternoon, but the more likely
chances of rain will come later Tuesday night and Wednesday as a
cold front progresses across IL. A few thunderstorms may develop
Tuesday night, with better chances with the frontal passage on
Wednesday. Warm air surging into Illinois ahead of the cold front
will help push high temps on Wednesday into the upper 50s and lower
60s.

Another low pressure system on the heels of the Wed FROPA is
projected for late Thursday and Thursday night in the GFS and
Canadian. The ECMWF lingers a trailing trough across IL, but does
not deepen a central low like the other 2 models. Any clouds and
precip will keep overnight low temps Thursday night slightly warmer.
However, we are still forecasting sub-freezing temps north of I-74.
Any precip falling later Wed night could change to light snow north
of Canton to Bloomington. The same goes for later Thursday night,
with scattered snow showers possible in all of our forecast area
into early Friday morning.

Friday will be another chilly day of below normal temps, with highs
in the upper 40s and lower 50s. Spotty showers are expected as well,
with the 12z ECMWF showing a stronger shortwave affecting IL through
Friday afternoon, while the Canadian and GFS linger a weaker trough
in the area.

Model differences for next weekend are large. The EC has high
pressure all day Saturday, while the GFS develops a warm front
across northern IL. In general, the trend is for precipitation
chances to increase later in the weekend, as a cold front approaches
IL. We left the chance PoPs for rain on Sunday for now.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1156 PM CDT Sun Apr 3 2016

Strong and gusty SW winds will continue a few additional hours
south of KPIA-KBMI. Low level wind shear possible where gustiness
subsides until 09Z as 50 kt WSW flow at 2000 ft AGL. Decreasing
flow aloft will follow a shift toward northerly winds following a
cold frontal passage, eliminating LLWS. This cold front will push
southward by 09Z. Scattered -shra, isold -tsra possible ahead of
the cold front, although chances for thunderstorms at terminals
too low for mention in TAFs at this time. Winds N around 15 kts
are expected from 08-10Z until 00Z. Winds decreasing after 00Z.

&&

.ILX Watches/Warnings/Advisories...
Freeze Watch from late Monday night through Tuesday morning for
ILZ040>057-061>063-066>068-071>073.

&&

UPDATE...Onton
SHORT TERM...07
LONG TERM...Shimon
AVIATION...Onton
Hazardous weather outlook, Apr 3, 3:15 PM CDT, 12 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
315 PM CDT SUN APR 3 2016

ILZ027>031-036>038-041100-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
315 PM CDT SUN APR 3 2016

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

A WIND ADVISORY IS IN EFFECT UNTIL 7 PM TODAY. SOUTHWEST WINDS
WILL GUST TO 35 TO 50 MPH THROUGH SUNSET...WHICH COULD BLOW AROUND
LIGHT OBJECTS AND MAKE DRIVING DIFFICULT FOR HIGH PROFILE
VEHICLES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

TEMPERATURES SHOULD FALL TO NEAR FREEZING OR BELOW OVERNIGHT
MONDAY NIGHT INTO EARLY TUESDAY MORNING AND AGAIN ON THURSDAY
NIGHT AND FRIDAY NIGHT. THESE FREEZING TEMPERATURES WILL POSE A
HAZARD TO SENSITIVE EARLY SEASON PLANT GROWTH.

THERE IS A GOOD CHANCE OF THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY
ACROSS CENTRAL ILLINOIS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ040>051-053>055-057-041100-
CASS-CHAMPAIGN-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-MASON-MENARD-
MORGAN-MOULTRIE-PIATT-SANGAMON-SCHUYLER-SCOTT-VERMILION-
315 PM CDT SUN APR 3 2016

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

A WIND ADVISORY IS IN EFFECT UNTIL 7 PM TODAY. SOUTHWEST WINDS
WILL GUST 35 TO 50 MPH THROUGH SUNSET...WHICH COULD BLOW AROUND
LIGHT OBJECTS AND MAKE DRIVING DIFFICULT FOR HIGH PROFILE
VEHICLES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

TEMPERATURES SHOULD FALL TO NEAR FREEZING OR BELOW OVERNIGHT
MONDAY NIGHT INTO EARLY TUESDAY MORNING...AND AGAIN OVERNIGHT
FRIDAY NIGHT. THESE FREEZING TEMPERATURES WILL POSE A HAZARD TO
SENSITIVE EARLY SEASON PLANT GROWTH.

THERE IS A GOOD CHANCE OF THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY
ACROSS CENTRAL ILLINOIS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ052-056-061>063-066>068-071>073-041100-
CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-
LAWRENCE-RICHLAND-SHELBY-
315 PM CDT SUN APR 3 2016

...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND
SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

TEMPERATURES SHOULD FALL TO NEAR FREEZING OR BELOW OVERNIGHT
MONDAY NIGHT INTO EARLY TUESDAY MORNING...AND AGAIN OVERNIGHT
FRIDAY NIGHT. THESE FREEZING TEMPERATURES WILL POSE A HAZARD TO
SENSITIVE EARLY SEASON PLANT GROWTH.

THERE IS A GOOD CHANCE OF THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY
ACROSS CENTRAL ILLINOIS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

07

Nearby

Freeze Warnings in Illinois, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.